# SDR ASAA2014081108783

- Difficulty date: August 11, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,679 hours, 7,994 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 14,943 hours, 5,756 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG REQUIRED FREQUENT SERVICING.  ACFT GROUNDED.  ACCOMPLISHED TSR 81086, NO ACTIVE LEAKS NOTED.    REPLACED NR 2 IDG IAW AMM 24-11-11-000-801 AND AMM 24-11-11-400-801. OPS AND LEAK CHECKED GOOD IAW AMM 24-11-00-700-803.
